MAUDE Adverse Event Report: HOUSTON LEAD MODEL 302

HOUSTON LEAD MODEL 302
Model Number 302-20
Medical Device Problem Codes Fracture (1260); Device Contamination with Body Fluid (2317); Naturally Worn (2988)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that high impedance was seen prior to battery replacement.As a result the patient underwent a full revision.Later the lead was received into product analysis for testing.Product analysis has not been completed to date.No other relevant information has been received to date.
 
Event or Problem Description
Product analysis (pa) was completed on the returned suspect lead.No other relevant information has been received to date.
 
Event or Problem Description
Product analysis was completed on the returned generator associated with the case.A review of the data from the generator showed high impedance was seen earlier than previously reported.No other anomalies were observed in the product analysis of the generator.

Brand Name
LEAD MODEL 302
Common Device Name
LEAD
Manufacturer (Section D)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
HOUSTON
100 cyberonics boulevard
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key24257033
Report Number1644487-2026-10171
Device Sequence Number18219972
Product Code LYJ
UDI-Device Identifier05425025750092
UDI-Public05425025750092
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/02/2014
Device Model Number302-20
Device Lot Number201406
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer03/19/2026
05/12/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date04/13/2026
05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age32 YR
Patient SexMale